San Antonio, Texas

Research Interests

  • Nonparametric Statistics
     
  • Machine Learning
     
  • Difference Equations and Discrete Dynamics.
     
  • Biostatistics and Biomathematics.
     
  • Harmonic and Functional Analysis and their Applications to Statistics. 

Paper in Progress

  1. Semi-Parametric Rank Estimation of Partially Linear Models in Special Atom Spaces .
     
  2. Discrete Dynamics of Dynamical Neural Fields .
     
  3. Recurent Neural Networks for a discrete Amari Equation .
     

Papers submitted

  1. On the equivalence between weak BMO spaces and the space of derivatives of the Zygmund class, submitted. Preprint
     
  2. Analytic Characterization of High dimension Special Atom Spaces, jointly with G. De Souza, submitted. Preprint. ArXiv
     
  3. A Nearly Exact Discretization Scheme for the FitzHugh-Nagumo Model, Jointly with Lloyd Edwards, submitted. Preprint
     

Papers published or accepted

2021

  1. Analysis of EEG time series data using complex geometric structurization, Jointly with Lloyd Edwards
    To appear in Neural Computations. Preprint. ArXiv
     
  2. A consistent estimator of nontrivial stationary solutions of dynamical neural fields
    Stats, 2021, 4(1), 122-137; https://doi.org/10.3390/stats4010010. pdf
     

2020

  1. Double Penalized Semi-Parametric Signed-Rank Regression with Adaptive LASSO
    Journal of Systems Science and Complexity, 33; 1-21, 2020. pdf
     
  2. The special atom space and Haar wavelets in higher dimensions, jointly with Geraldo de Souza, Ngalla Djitte, Mariama Ndiaye
    Demonstratio Mathematica, 53; 131-151, (2020). DOI: 10.1515/dema-2020-0011. pdf
     
  3. Artificial neural networks with a signed-rank objective function and applications, jointly with Lloyd Edwards
    Communication in Statistics--Simulation and Computation (2020). DOI: 10.1080/03610918.2020.1714659. pdf
     
  4. Some Useful Inequalities and the Second Derivative Test, jointly with Geraldo de Souza, Seth Kermausuor
    Revista electronica da sociedade Brasileira de Matematica, V.8, N0. 3, 2020. pdf
     

2019

  1. Note on a Generalization of the space of derivatives of Lipschitz functions , jointly with G. de Souza and S. Kermausuor
    Journal of the Nigerian Mathematical Society, Vol. 38, 468-489. pdf
     
  2. Revisiting Norms and duality in Rn , jointly with Marcelo F. De Almeida and Geraldo de Souza
    JBMS, to appear.
     

2018

  1. Estimation for generalized partially functional linear additive regression model , jointly with J. Du, R. Cao, Z. Zhang
    Journal of Applied Statistics (2018), DOI: 10.1080/02664763.2018.1523378. pdf
     
  2. A Bayesian approach to Generalized Signed-Rank Estimation for Nonlinear Models with Multidimensional Indices , jointly with B. Nguelifack, G. Miankonkana
    Journal of Mathematics and Statistical Science, Vol.4, Issue 8, (2018). pdf
     
  3. Nearly Exact Discretization of Single Species Populations Models , jointly with S. Elady, B. Dennis, G. Livadiotis
    Natural Resource Modeling (2018), DOI:10.1111/nrm.12167. pdf
     
  4. Hierarchical Competition Models with Allee Effect III: Multispecies , jointly with S. Elaydi and G. Livadiotis
    Journal of Biological Dynamics (2018) , DOI: 10.1080/17513758.2018.1439537. pdf
     

2017

  1. Model averaging based on rank , jointly with J. Du, X. Chen, Z. Sun
    Journal of Applied Statistics (2017), DOI: 10.1080/02664763.2017.1401051. pdf
     

2016

  1. Increased Risk of Autism Development in Children who Mothers Experienced Birth Complications or Received Labor and Delivery Drugs, jointly with M. Smallwood, A. Sareen, E. Baker, R. Hannusch, and T. Williams
    Journal of American Society of Neurochemistry (ASN Neuro), ASN Neuro (2016), 1-7, DOI: 10.1177/1759091416659742. pdf
     
  2. Signed-Rank Analysis of a Partial Linear Model with B-splines Estimated Monotone Nonparametric Function , jointly with B. Nguelifack
    Communication in Statistics-Theory and Method (2016), DOI: 10.1080/03610926.2015.1089289, pdf
     
  3. On stochastic modified Beverton-Holt model with Allee effects II: the Cushing-Henson conjecture , jointly with L. Assas, B. Dennis, S. Elaydi, G. Livadiotis
    Journal of Difference Equations and Applications (2016), DOI:10.1080/10236198.2015.1075521. pdf
     

2015

  1. Allee effects and resilience in stochastic populations, jointly with L. Assas, B. Dennis, S. Elaydi, G. Livadiotis
    Journal of Theoretical Ecology (2015), DOI:10.1007/s12080-015-0288-2. pdf
     
  2. Kappa function as a unifying framework for discrete population modeling , jointly with L. Assas, B. Dennis, S. Elaydi, G. Livadiotis
    Natural Resource Modeling (2015), DOI:10.1111/nrm.12084. pdf
     
  3. A Stochastic modified Beverton-Holt model with Allee effects , jointly with L. Assas, B. Dennis, S. Elaydi, G. Livadiotis
    Journal of Difference Equations and Applications (2015), DOI: 10.1080/10236198.2015.1074194, pdf.
     
  4. Hierarchical Competition Models with Allee Effect , jointly with G. Livadiotis, L. Assas, S. Elaydi, D. Ribble
    Journal of Biological Dynamics (2014), DOI:10.1080/17513758.2014.923118 pdf.
     
  5. Hierarchical Competition models with the Allee effect II: the case of immigration , jointly with L. Assas, B. Dennis, S. Elaydi, G. Livadiotis
    Journal of Biological Dynamics (2015), 9:1, 288-316, DOI: 10.1080/17513758.2015.1077999, pdf.
     
  6. Generalized Signed-rank Estimation for Nonlinear Models with Multidimensional Indices , jointly with B. Nguelifack and A. Abebe
    Journal of Nonparametric Statistics (2015), DOI:10.1080/10485252.2015.1029474, pdf.
     
  7. A discrete time Host-Parasitoid Discrete Model with an Allee effect , jointly with L. Assas, B. Dennis, S. Elaydi, G. Livadiotis
    Journal of Biological Dynamics (2015), 9:1, 34-51, DOI: 10.1080/17513758.2014.982219. pdf.
     

2014

  1. Efficient Rank Regression with Wavelets Estimated Scores , jointly with A. Abebe, G. De Souza
    Communications and Statistics-Theory and Methods (2014), 43 (18), 3986-3996. pdf.
     
  2. Atomic Decomposition of Weighted Lorentz Spaces and Operators , jointly with G. De Souza, F. Ngwane, A. Abebe
    Journal of Function Spaces (2014), DOI:10.1155/2014/626314. pdf.
     
  3. Competition Models with Allee Effect , jointly with G. Livadiotis, L. Assas, S. Elaydi, D. Ribble
    Journal of Difference Equations and Applications (2014), 20 (8), 1127-1151. pdf.
     

2013

  1. Characterization Lacunary functions in Weighted Bergman-Besov-Lipschitz Spaces , jointly with G. De Souza and A. Abebe and R. Aulaskari
    Complex Variables and Elliptic Equations (2013), 58, 157-162. pdf.
     

2012

  1. A Note on Multiplication and Composition Operators in Lorentz Spaces L(p,q) , jointly with P. Alfonso, G. De Souza and A. Abebe
    Journal of Functions Spaces and Applications (2012), DOI:10.1155/2012/293613. pdf.
     
  2. Seasonal variation in diagnostic tests for pituitary pars intermedia dysfunction in normal aged geldings , jointly with C. Schreiber C.M., Stewart A. J.,
    Behrend E.N., Wright J., Kemppainen R. and Busch K.A.
    Journal of the American Veterinary Medical Association (2012), 241(2):241-248. pdf.
     

2011

  1. Seasonal changes in plasma alpha-melanocyte-stimulating hormone and adrenocorticotropic hormone in response to thyrotropin-releasing hormone administration in normal aged horses ,
    jointly with R. A. Funk, A. J. Stewart, A. A. Wooldridge, R. J. Kemppainen, E. N. Behrend, Q. Zhong and A. K. Johnson
    J. Vet. Intern. Med. (2011), 25: 579-585. pdf
     


Questions and comments concerning this page are to be addressed to ekwessi@trinity.edu.